# SDR SWIA200819710

- Difficulty date: April 10, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N954SW
- Make and model: Cndair CL6002B19
- Aircraft time: 12,940 hours, 11,344 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Seal
- Condition: Torn
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT EMERGENCY EXIT DOOR SEAL IS TORN.  (FOUND AT C-CHECK) REPLACED EMERGENCY EXIT DOOR SEAL AS PER AMM TASK 52-21-07-400.
